# SDR IPXA2023112909589

- Difficulty date: November 29, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 116,121 hours, 19,604 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* LT WING OUTBOARD LEADING EDGE HAS DENT.***SM EVAL REQ*** DEFERRING DENT MEASURING 2.30 X4.00 AND .150 DEEP.  IAW EO-88836-REQ1.
